# SDR IPXA09557945

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5457101
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 143N5457-101 IS DAMAGED.  RE-MANUFACTURED FLOOR PANEL IAW B757-5320-9692-G.
